MathSciNet Relay Station
MathSciNet bibliographic data
MR2111605 49J45 (49J10)
Anza Hafsa, Omar; Mandallena, Jean-Philippe Relaxation of second order geometric integrals and non-local effects. J. Nonlinear Convex Anal. 5 (2004), no. 3, 295–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement